# SDR COMA0160601

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 11,671 hours, 10,855 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 60034017351
- Part serial: NA
- Condition: Corroded
- Location: Floor
- Part time: 11,671 hours, 10,855 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD J ANGLE AT FS 280 BETWEEN LBL9 AND RBL 9 IS CORRODED.REMOVED AND REPLACED FORWARD J ANGLE I/A/W WVAC EO 601R-53-2640.
